Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Dark colored bruise like bulging vein. Discomfort with sharp pain. What is it?

occasionally , on my fingers, it appears as if a vein or something slips out of place in the joints. There is a bulge visible, darkly colored like a bruise , as the vessel shifts out of alignment, and it is accompanied by extreme discomfort and sometimes sharp pain. It returns to normal after about ten minutes to a half jour, on the shorter side if I m somewhere where I can ice it or run it under cold water. It normally happens between the second knuckles on my fingers, but right now had just happened on the top of my first knuckle on my index finger . What s happening?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
This can be due to inflammation of the vein- throbophlebitis. Frequent injections can cause such a problem. Cold compress will help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor